MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ16X108MM

ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ16X108MM
Model Number 530-16-108
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to these documents as soon as it becomes available.
 
Event or Problem Description
Revision surgery - revised to reverse shoulder.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as revised to reverse.The previous surgery and the surgery detailed in this event occurred 1 year and 6 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to revised to reverse.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, prolonged overhead activities, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ16X108MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key9779829
Report Number1644408-2020-00196
Device Sequence Number10941169
Product Code PHX
UDI-Device Identifier00888912168519
UDI-Public(01)00888912168519
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model Number530-16-108
Device Catalogue Number530-16-108
Device Lot Number418T1019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT 831C1489; 506-03-114 LOT 831C1544; 506-03-130 LOT 835C1440; 506-03-130 LOT 835C1445; 508-32-101 LOT 862C2574; 508-32-204 LOT 769P1402; 509-00-032 LOT 377P1325; 506-03-114 LOT 831C1489; 506-03-114 LOT 831C1544; 506-03-130 LOT 835C1440; 506-03-130 LOT 835C1445; 508-32-101 LOT 862C2574; 508-32-204 LOT 769P1402; 509-00-032 LOT 377P1325
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR